How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Sumanth Amperayani Your Own Question
Sumanth Amperayani
Sumanth Amperayani, Board Certified MD
Category: Medical
Satisfied Customers: 5854
Experience:  Consultant Pediatrician at Kanchi Kamakoti CHILDS Trust Hospital
101124971
Type Your Medical Question Here...
Sumanth Amperayani is online now
A new question is answered every 9 seconds

I just recovered from strep throat and then developed

This answer was rated:

I just recovered from strep throat and then developed genital herpes. I have been on Valtrex for 2 weeks and I still have sores on my vagina and the sides of my mouth. I have an autoimmune disorder and take Humira. I have not injected Humira in 1 month. I can’t seem to heal. Any suggestions to help me heal? What works on the corners of my mouth?

Hi...Welcome to Just Answer. I am Dr. Sumanth Amperayani and I am here to help you today. I have 14 years of experience in the field of Medicine at a tertiary care referral hospital. I will do my level best to alleviate your health concern. I am currently reviewing your question. I will be back in a moment to guide you further.

If you see a premium phone call request I suggest you ignore it - as the premium request of phone call was a system generated prompt and was not initiated by me. I would be glad to continue here please.

Kind regards ***** ***** Sumanth Amperayani

Customer: replied 9 months ago.
Thank you!

Please do not stop Humira.

You can use Acyclovir ointment over the corners of the mouth please.

Sometimes while using drugs like Humira - the immune system is modulated or altered and that could also be the reason for long standing ulcerations.

I am sorry for your symptoms - but you may need to wait please.

If the pain is unbearable you might opt for a prescription drug called Gabapentin.

"If you need more help, please reply to continue our conversation. If you do not require further assistance, your 5-star rating (this is the only way we professionals get credited for our time and professional effort) at this time is greatly appreciated".

Kind regards ***** ***** Sumanth Amperayani

Sumanth Amperayani and 6 other Medical Specialists are ready to help you

Hi...I am happy that my interaction was helpful for you and put your mind at ease. In future you can opt me as your favorite medical expert so that you can ask me a question directly. I will be happy to help anytime.

Kind regards ***** ***** Sumanth Amperayani